I had sex about a month ago. He used a condom and did not pull out. We we're almost positive that the condom didn't break; however, I took plan B about 10 hours later to be on the safe side. My period is now 9 days late. I just started getting sore breasts and have light cramping. Does this mean my period is on the way? I don't believe I am pregnant; however, I can't rule it out quite yet. Any advice? Can plan b do this to my period? I have also been under high stress lately.
Plan B completely screws up one's cycle. My friend took it and she had mild bleeding after a few days of taking it. However her second period was 45 days late. Please do not worry. Take Vitamin C (check online for dosage) regularly till you get your period. Use home pregnancy kit to rule out pregnancy. If home pregnancy comes out negative, you probably aren't pregnant. I wanted to add a response as i know how anxious one could get with this whole missed period. Please post back and let know if you got your period and after how many days. Plan B maybe effective, but certainly screws up the system.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 3 Apr 2016 • 0 answers
Posted 10 May 2017 • 2 answers